# SDR CA151030016

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTS DURING CLIMB, OIL ODOR IN CABIN AS WELL AS LOSS OF MOP. CREW SHUTDOWN ENGINE AND RETURNED TO FIELD.  THE LANDING WAS COMPLETED WITHOUT INCIDENT.  POST FLIGHT INSPECTION FOUND OIL OBSERVED IN COMPRESSOR AREA UNDER FAN AS WELL AS 6:00 STRUT DRAIN, INTERMEDIATE CASE.  THE NR 4 BEARING CARBON SEAL IS SUSPECTED.  THE ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIR.
